I have been diagnosed with a movement disorder in '03, I have also been battling asthma (due to allergy of pet). Sometimes when I use my inhaler I will have consious loss of control of my body, not the same as my movement disorder, mainly it's head, trunk and weakness in my legs. I have to hold onto something in order to keep from going down. Sometimes that doesn't even help. It happens rather infrequently but am wondering if I am doing myself more harm than good in using my inhaler. I have an inhaler of corticosteriod that I use maybe once a week, in addition to an OTC allergy medication daily. I've had asthma as a child but never before experienced anything of this nature as a result of using an inhaler. Any thoughts? My neurologist doesn't feel as though it's related to my movement disorder, but I just can't be certain.
Thanks for your time!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.